# SDR DALA2017072505760

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 87,341 hours, 37,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2/R2 OVERHEAD EMERGENCY EXIT LOCATOR SIGN INOPERATIVE. TROUBLESHOT IAW WDM 33-51-13.  TIGHTENED THE CONNECTOR D4518, AND THE EMERGENCY EXIT SIGNS OPERATE NORMALLY IAW AMM 33-51.
